You're speaking of HCG, right?Quote:
Originally Posted by SFGOON
Ultimately if he's taking drugs that are basically screwing with his hormone profile to start with, he may not be in that much better of a space in the end if he uses HCG. What I mean specifically is that certain drugs can cause an end state of GREATER suppression, even though the primary mode of action of HCG is mimmicing luteinizing hormone (LH) which signals the nuts to produce test. This sounds good in theory, but the potential downside of taking HCG is that it can actually cause a suppression of the body's natural LH, thus causing a suppression of testosterone.
A common use of HCG (SFGoon I'm sure this is not news to you) is part of a PCT (Post Cycle Therapy).
While HCG is valuable post cycle, it absolutely needs to be taken in concert with Nolvadex (or Clomid, but good luck with that).
When test levels in the body have dropped, Nolvadex will lower estrogenic response which creates an androgen deficit that signals the hypothalamus to start making GnRH (Gonadotropin releasing hormone).
When the above happens, natural test production should return to normal.
The OP asked about Tribulus, which is supposed to have the same (albeit much, much weaker) mode of action as HCG.
If I did my math right, fucking with anything that either:
1) Mimics LH
2) Increases LH
...may be a "lose-lose" situation if estradiol levels are high to begin with...going back to my previous posts various drugs **** with the testosterone/estrogen levels in the body to begin with.
God I would love for an endo to chime in on this, but I strongly feel that using HCG may offer more pain than gain medium to long term if estrogen levels are already elevated.